# SDR KBM2004F00151

- Difficulty date: May 21, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Part serial: 4562
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 869 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO OIL PRESSURE INDICATION.  REMOVED AND REPLACED OIL PRESS TRANSMITTER.
